# SDR DXTA2010122304375

- Difficulty date: December 22, 2010
- Submitted: December 23, 2010
- Operation: Air carrier
- Aircraft: N970QS
- Make and model: Cessna 750
- Aircraft serial: 7500070
- Aircraft time: 10,707 hours, 6,795 cycles
- Engine: Rroyce AE3007C1
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Elastomer
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

UPON LANDING GEAR RETRACTION, THERE IS A LOUD "CLUNKING/THUMPING" SOUND WITH ASSOCIATED SHAKING. THE SOUND OCCURS AT THE BEGINNING OF THE RETRACTION SEQUENCE, AS THE GEAR LEVER IS MOVED TO THE UP POSITION. NOISE AND VIBRATION ARE LIKELY LOUD ENOUGH FOR A PASSENGER TO HEAR/FEEL. GEAR EXTENSION IS NORMAL. THERE ARE NO OTHER ABNORMAL INDICATIONS.  FOUND FWD AND AFT MOUMENT OF THE NLG COMING FROM AFT ACTUATOR ELASTOMERS R & R NOSE LANDING ELASTOMERS IAW MM 32-30-03.  OPS CHECK GOOD.
